# SDR AALA20151002002

- Difficulty date: October 2, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 1,559 hours, 641 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Part serial: M11472
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT BEGAN TO OPEN THE L1 SLIDE, SLIDE DID PULL FROM THE SLIDE HOUSING BUT DID NOT INFLATE.  R & R 1L DOOR ESCAPE SLIDE ASSEMBLY IAW MCM 25-94-12.
